# SDR USAA20100329SB041

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL - PILOT REPORTED THE NR 1 COFFEEMAKER IN THE AFT GALLEY WAS PRODUCING AN ELECTRICAL SMELL.  AFTER PULLING THE CIRCUIT BREAKER, THE SMELL STOPPED.  MAINTENANCE CLEANED THE HOT PAD.  NO SMELL NOTED AT THIS TIME.  OPERATIONAL CHECK GOOD.
